Universidad Complutense de Madrid
E-Prints Complutense

Branches of positive and free boundary solutions for some singular quasilinear elliptic problems

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Hernández , J. y Mancebo, F. J. (2009) Branches of positive and free boundary solutions for some singular quasilinear elliptic problems. Journal of mathematical analysis and applications, 352 (1). pp. 449-474. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

273kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X08007890


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We study the existence and multiplicity of solutions, strictly positive or nonnegative having a free boundary (the boundary of the set where the solution vanishes) of some one-dimensional quasilinear problems of eigenvalue type with possibly singular nonlinear terms.


Tipo de documento:Artículo
Palabras clave:variational-inequalities; parabolic equations; global bifurcation; diffusion; support; nonlinearity; existence; systems; core; elliptic partial differential equations; quasilinear equations; singular problems; free boundaries
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15116
Depositado:07 May 2012 08:39
Última Modificación:06 Feb 2014 10:16

Descargas en el último año

Sólo personal del repositorio: página de control del artículo